# SDR ASOA201001822

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 6,184 hours, 4,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT DRAG ANGLE OF PASSENGER DOOR NEAR FILLING.  REPAIRED IAW SRM 52-11-04-201-002-A01
